# SDR CA081030004

- Difficulty date: March 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: C1693
- Condition: Deformed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) VISUAL INSP (CF90-03R2) FOUND DEFORMATION AND CRACK IN MUFFLER ASSY AT THE BASE OF THE EXHAUST PIPE WITH SUBSEQUENT LEAK OF EXHAUST GASES INTO CABIN HEAT SYS, NO CO WARNING LIGHTS OR PILOT REPORTS POSTED. PART REPLACED AS REQ`D.
